Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 164, NWS Wichita, KS

June 18, 2014Barton County, Ellsworth County, Russell County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 18, 2014, 9:37 PM CDT for Barton County, Ellsworth County, Russell County, Kansas. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 9:37 PM CDT (02:37 UTC)
Expired
Jun 18, 2014, 10:00 PM CDT
In force
23 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Barton County, KS, Ellsworth County, KS, Russell County, KS

The radar

The Wichita radar (KICT), 155 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 9:45 PM CDTHAIL 0.56 S Dorrance, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 3:22 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2950 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1861 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.2
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WUUS53 KICT 190237
SVRICT
KSC009-053-167-190300-
/O.NEW.KICT.SV.W.0164.140619T0237Z-140619T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
937 PM CDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
  NORTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 1000 PM CDT

* AT 937 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  SUSANK...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BUNKER HILL...DORRANCE AND WILSON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 193 AND 211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3888 9871 3887 9836 3861 9842 3847 9865
      3853 9883
TIME...MOT...LOC 0238Z 220DEG 34KT 3863 9865

HAIL...0.88IN
WIND...60MPH

$$

DARMOFAL
2 follow-up statements
943 
WWUS53 KICT 190247
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
947 PM CDT WED JUN 18 2014

KSC009-053-167-190300-
/O.CON.KICT.SV.W.0164.000000T0000Z-140619T0300Z/
RUSSELL KS-BARTON KS-ELLSWORTH KS-
947 PM CDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ELLSWORTH...NORTHEASTERN BARTON AND SOUTHEASTERN RUSSELL COUNTIES
UNTIL 1000 PM CDT...

AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF CLAFLIN...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WILSON...DORRANCE AND BUNKER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3888 9871 3887 9836 3861 9842 3853 9855
      3858 9876
TIME...MOT...LOC 0247Z 213DEG 31KT 3865 9859

HAIL...0.75IN
WIND...60MPH

$$

DARMOFAL
185 
WWUS53 KICT 190257
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
957 PM CDT WED JUN 18 2014

KSC009-053-167-190307-
/O.EXP.KICT.SV.W.0164.000000T0000Z-140619T0300Z/
RUSSELL KS-BARTON KS-ELLSWORTH KS-
957 PM CDT WED JUN 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLSWORTH...
NORTHEASTERN BARTON AND SOUTHEASTERN RUSSELL COUNTIES WILL EXPIRE AT
1000 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS
THROUGH 1015 PM.

LAT...LON 3888 9871 3887 9836 3861 9842 3853 9855
      3858 9876
TIME...MOT...LOC 0257Z 213DEG 31KT 3872 9853

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:40 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jun 18, 6:40 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
640 PM CDT WED JUN 18 2014

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 317 PM CDT WED JUN 18 2014

UPPER LEVEL DATA ANALYSIS ENDING AT 19Z SHOWS A CLOSED LOW AT 500 MB
OVER SOUTHWEST MONTANA.  SOUTHWESTERLY FLOW CONTINUES ACROSS THE
REGION AS A RESULT OF THIS LOW.  THIS LOW CONTINUES TO MOVE SLOWLY
NORTHEASTWARD.

SATELLITE DATA LOOP ENDING AT 1915Z SHOWS AN AREA OF ACCAS THAT HAS
EXTENDED FROM THE TEXAS PANHANDLE INTO CENTRAL KANSAS.  THIS HAS
BEEN PRESENT FOR SEVERAL HOURS AND OUTLINES THE AREA OF FAVORED
CONVECTIVE INITIATION THIS AFTERNOON.

AT THE SURFACE...LOW PRESSURE WAS CENTERED OVER SOUTH CENTRAL SOUTH
DAKOTA.  A COLD FRONT EXTENDS FROM THIS LOW DOWN TO NEAR
KODX-KTQK-KLIC.  A DRYLINE EXTENDS FROM JUST WEST OF KGCK...SOUTH TO
JUST WEST OF KLBL INTO THE OKLAHOMA AND TEXAS PANHANDLE.

CONVECTIVE DEVELOPMENT HAS INITIATED ACROSS WEST TEXAS ALONG THE
AFOREMENTIONED FAVORED AREA.  THIS IS PRETTY CLOSE TO WHERE THE 17Z HRRR
RUN HAS SHOWN IT.

MAIN FORECAST CHALLENGE REMAINS CONVECTION.

COOK

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 317 PM CDT WED JUN 18 2014

THE TREND OF THE HRRR RUNS FOR CONVECTION THIS EVENING CONTINUES TO
SHOW MORE RAINFALL FOR A GOOD PORTION OF THE FORECAST AREA.  THIS IS
A DIVERGENCE TO THE OTHER NWP...BUT GIVEN ITS ACCURACY AND
PERFORMANCE...WILL MAKE ADJUSTMENTS TO THE FORECAST FOR
TONIGHT.

AS FAR AS SEVERE GOES...SHEAR/BUOYANCY COMBINATIONS SUGGEST
POTENTIAL FOR ORGANIZED CONVECTION ACROSS WESTERN KANSAS.  AS ONE
MOVES EAST...DEEP LAYER SHEAR FALLS BELOW 20 KNOTS BEFORE YOU REACH
INTERSTATE 135.  THIS SHOULD PRECLUDE SEVERE CONVECTION EAST OF
INTERSTATE 135.

THE AFOREMENTIONED COLD FRONT WILL MOVE SOUTH INTO THE FORECAST AREA
THURSDAY.  THIS WILL BE THE FOCUS FOR CONVECTION THURSDAY
AFTERNOON.  SHEAR/BUOYANCY COMBINATIONS AGAIN LOOK
FAVORABLE...THOUGH ON THE LOWER END OF THAT FAVORABLY FOR
ORGANIZED CONVECTION FOR SEVERE WEATHER.  THIS FAVORABLY WILL
REMAIN IN THE VICINITY OF THE FRONT.  IF STORMS STRAY FROM OR
ORGANIZE AND MOVE AWAY FROM THE FRONT AND OUTRUN THE FAVORABLE DEEP
LAYER SHEAR...THEY SHOULD WEAKEN.

COOK

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 317 PM CDT WED JUN 18 2014

INTO THE WEEKEND...THE QUASI-STATIONARY FRONT REMAINS AROUND THE
REGION.  NWP IS IN SOME DISARRAY WITH THE POSITION OF THE
BOUNDARY...AFFECTED BY OUTFLOWS AND COLD POOLS. CONFIDENCE IN
CONVECTION LOCATION IS QUITE LOW.  THAT SAID...CONFIDENCE IS HIGH
THAT THE FRONT REMAINS IN CLOSE ENOUGH PROXIMITY TO THE FORECAST
AREA INTO THE MIDDLE OF NEXT WEEK...WITH FAVORABLE CONDITIONS FOR
LATE AFTERNOON AND NOCTURNAL CONVECTION.  SEVERE CONDITIONS WILL BE
FAVORABLE NEAR THE STALLED FRONT...WHICH SHEAR/BUOYANCY COMBINATIONS
ARE MOST FAVORABLE.

COOK

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 640 PM CDT WED JUN 18 2014

THE MAIN AVIATION FORECAST CONCERN IS THE CHANCES FOR STORMS
TONIGHT AND THEN THROUGH THE REMAINDER OF THE FORECAST.
THUNDERSTORMS TONIGHT MAY IMPACT KRSL WITHIN THE NEXT FEW HOURS AS
STORMS DEVELOP AHEAD OF THE COLD FRONT OVER WESTERN KANSAS AND
MOVE NORTHEAST INTO THE KRSL TERMINAL. CONFIDENCE IN CONVECTION
AFTER THIS MAIN ACTIVITY TONIGHT IS LOW. CANNOT RULE OUT
CONVECTION OVERNIGHT AND DURING THE DAY THURSDAY...BUT CONFIDENCE
IN LOCATION AND TIMING IS LOW AND HAVE LEFT OUT OF THE TAFS AT
THIS TIME.

THE COLD FRONT WILL PUSH SOUTHEAST TOWARDS THE AREA...BUT CURRENT
GUIDANCE STALLS THE FRONT BETWEEN KRSL AND KSLN DURING THE DAYTIME
THURSDAY. THIS LOCATION IS CONTINGENT ON HOW OVERNIGHT CONVECTION
BEHAVES. AN OUTFLOW BOUNDARY COULD PUSH THE FRONT FURTHER SOUTH
THAN THE CURRENT GUIDANCE INDICATES.

LOWER CEILINGS IN THE MVFR RANGE COULD BE POSSIBLE ACROSS
KRSL/KSLN AS THE FRONT NEARS THOSE LOCATIONS THURSDAY AFTERNOON.

BILLINGS WRIGHT

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  90  70  90 /  30  50  70  30
HUTCHINSON      73  90  69  91 /  30  50  70  20
NEWTON          72  88  69  90 /  30  50  70  20
ELDORADO        72  86  68  88 /  40  60  70  30
WINFIELD-KWLD   73  88  70  90 /  50  50  60  30
RUSSELL         70  89  66  92 /  50  40  40  20
GREAT BEND      70  89  67  92 /  50  40  50  20
SALINA          73  90  68  92 /  20  50  60  20
MCPHERSON       72  89  68  91 /  30  50  70  20
COFFEYVILLE     74  85  70  88 /  40  50  50  30
CHANUTE         73  85  69  88 /  40  50  50  30
IOLA            73  85  69  88 /  40  50  50  30
PARSONS-KPPF    73  85  70  88 /  40  50  50  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 18, 5:21 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
521 PM CDT WED JUN 18 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-192230-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
521 PM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED IN CENTRAL KANSAS DURING THE
EVENING HOURS. A SEVERE THUNDERSTORM WATCH...NUMBER 324 IS IN
EFFECT UNTIL 10PM. THREATS INCLUDE DAMAGING WINDS...QUARTER SIZED
HAIL AND FLOOD PRODUCING RAINS. THE STORMS WILL DECREASE IN
INTENSITY OVERNIGHT AS THEY SPREAD SOUTH AND EAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STORMS WILL LIKELY REDEVELOP ON THURSDAY AFTERNOON...AND SOME
WILL BE SEVERE. THE THREATS INCLUDE QUARTER SIZED HAIL...DAMAGING
WINDS AND FLOOD PRODUCING RAIN. WITH STORMS PERSISTING THURSDAY
NIGHT AND INTO FRIDAY...THE THREAT FOR FLOODING WILL INCREASE...
WHILE THE THREAT FOR SEVERE STORMS DECREASES. THE FLOODING THREAT
WILL BE ENHANCED BY THE TORRENTIAL RAINFALL RATES...THE PROLONGED
PERIOD OF STORMS...AND THE POTENTIAL FOR A GIVEN AREA TO BE
AFFECTED BY MULTIPLE STORMS. FLOOD WARNINGS AND RISES ON AREA
RIVERS IS PROBABLE.

PERIODIC CHANCES FOR STORMS WILL REMAIN IN THE FORECAST OVER THE
WEEKEND AND INTO NEXT WEEK. THERE IS SOME UNCERTAINTY IN THE
COVERAGE AND SEVERE POTENTIAL OF STORMS DURING THIS PERIOD. ANY
ADDITIONAL RAINFALL COULD AGGRAVATE ONGOING FLOODING. CHECK LATER
FORECASTS AND OUTLOOKS FOR UPDATED AND MORE DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

BILLINGS WRIGHT

In the hours before

Local storm report, Jun 18, 8:46 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
846 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             NW GREAT BEND           38.36N 98.81W
06/18/2014  E0.75 INCH       BARTON             KS   LAW ENFORCEMENT

&&

KED
Local storm report, Jun 18, 8:48 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             4 NW GREAT BEND         38.40N 98.86W
06/18/2014  E0.75 INCH       BARTON             KS   LAW ENFORCEMENT

&&

KED
Local storm report, Jun 18, 8:58 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
858 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     6 SW GREAT BEND         38.30N 98.89W
06/18/2014  E60 MPH          BARTON             KS   LAW ENFORCEMENT

            THE SPEEDS RANGED FROM 50 TO 60 MPH.

&&

EPS
Special weather statement, Jun 18, 9:00 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
900 PM CDT WED JUN 18 2014

KSZ032-047-190230-
BARTON-RUSSELL-
900 PM CDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN BARTON COUNTY IN CENTRAL KANSAS...
  SOUTHERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 930 PM CDT

* AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR HOISINGTON...OR 9 MILES NORTH
  OF GREAT BEND...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOISINGTON...GALATIA...SUSANK AND MILBERGER.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3875 9904 3876 9849 3839 9871 3841 9903
TIME...MOT...LOC 0200Z 209DEG 27KT 3850 9881

DARMOFAL
Local storm report, Jun 18, 9:05 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
905 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     6 NNE GREAT BEND        38.44N 98.77W
06/18/2014  E60 MPH          BARTON             KS   TRAINED SPOTTER

            SPEEDS RANGING FROM 50 TO 60 MPH DOWNED HALF INCH TO 1
            INCH DIAMETER LIMBS.

&&

EPS
Special weather statement, Jun 18, 9:29 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
929 PM CDT WED JUN 18 2014

KSZ032-047-190300-
BARTON-RUSSELL-
929 PM CDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 1000 PM CDT

* AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SUSANK...OR 18
MILES NORTH OF GREAT BEND...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BUNKER HILL AND DORRANCE.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3888 9873 3887 9849 3860 9848 3848 9862
      3852 9886
TIME...MOT...LOC 0229Z 210DEG 32KT 3861 9870

DARMOFAL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:56 PM CDTSpecial Weather StatementICTBarton34 min
Jun 18, 8:25 PM CDTSevere Thunderstorm WarningICTBarton35 min
Jun 18, 9:00 PM CDTSpecial Weather StatementICTBarton30 min
Jun 18, 9:29 PM CDTSpecial Weather StatementICTBarton31 min
Jun 18, 10:00 PM CDTSpecial Weather StatementICTEllsworth30 min
Jun 18, 10:23 PM CDTSpecial Weather StatementICTEllsworth37 min
Jun 18, 10:25 PM CDTSpecial Weather StatementICTEllsworth35 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.